# SDR ASAA2017122322982

- Difficulty date: December 23, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 41,202 hours, 12,289 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 02429029
- Condition: Damaged
- Location: Cockpit
- Part time: 49,703 hours, 21,459 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S COURSE SELECTOR WINDOW UNREADABLE, SCRATCHED ON MCP IN BRIGHT SUNLIGHT.  ACFT GROUNDED.  VERIFIED IAW AMM 22-11-34, REMOVED & REPLACED THE MCP. OPS NORMAL.  REQUIRED LLM MAINT TEST FOR MCP PERFORMED, NO DISCREPANCY.
